American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] Gerald Losey. A note on groups of prime power exponent satisfying an Engel congruence . Proc. Amer. Math. Soc. 15 (1964) 209-211. MR 0158932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Seymour Lipschutz. An extension of Greendlinger's results on the word problem . Proc. Amer. Math. Soc. 15 (1964) 37-43. MR 0160808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Elvira Strasser Rapaport. Groups of order $1$ . Proc. Amer. Math. Soc. 15 (1964) 828-833. MR 0167516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] K. I. Appel and F. M. Djorup. On the group generated by a free semigroup . Proc. Amer. Math. Soc. 15 (1964) 838-840. MR 0168682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] D. E. Cohen and R. C. Lyndon. Free bases for normal subgroups of free groups . Trans. Amer. Math. Soc. 108 (1963) 526-537. MR 0170930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Gilbert Baumslag. Some subgroup theorems for free $\mathfrak{v}$-groups . Trans. Amer. Math. Soc. 108 (1963) 516-525. MR 0154919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Seymour Lipschutz. On powers of elements in $S$-groups . Proc. Amer. Math. Soc. 13 (1962) 181-186. MR 0146238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ruth Rebekka Struik. Notes on a paper by Sanov. II . Proc. Amer. Math. Soc. 12 (1961) 758-763. MR 0125869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Hermann V. Waldinger. A natural linear ordering of basic commutators . Proc. Amer. Math. Soc. 12 (1961) 140-147. MR 0144945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Seán Tobin. Simple bounds for Burnside $p$-groups . Proc. Amer. Math. Soc. 11 (1960) 704-706. MR 0122870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Roger C. Lyndon. Groups with parametric exponents . Trans. Amer. Math. Soc. 96 (1960) 518-533. MR 0151502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Roger C. Lyndon. Equations in free groups . Trans. Amer. Math. Soc. 96 (1960) 445-457. MR 0151503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 42 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia